# SDR AALA202405316369

- Difficulty date: May 28, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N556UW
- Make and model: Airbus A321-231
- Aircraft serial: 5244
- Aircraft time: 36,747 hours, 15,201 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Part number: D5337182120
- Condition: Corroded
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON BRACKET OF BELLY FAIRING STRUCTURE LOCATED BETWEEN FR 42 TO FR 43 AT S43L. REPLACED BRACKET PER SRM 51-42-11-801 AND SRM 51-72-11-911.
